MathSciNet Relay Station
MathSciNet bibliographic data
MR2028541 93E20 (93B36)
Chen, Bor-Sen; Zhang, Weihai Stochastic $H\sb 2/H\sb \infty$ control with state-dependent noise. IEEE Trans. Automat. Control 49 (2004), no. 1, 45–57.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement